# SDR AALA201901039001

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 29,400 hours, 11,580 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN SMOKES AND HAS BAD ODOR WHEN IN USE, COULD NOT USE. MAINTENANCE REPLACED NR 1 OVEN IN FIRST CLASS PER MM 25-32-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
